# SDR 1CSR201607011

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: General aviation
- Filed by: Aero-Flite, Inc, repair station 1CSR057B
- Aircraft: N366AC
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2288
- Aircraft time: 34,263 hours, 31,770 cycles
- Engine: Lyc LF5071F
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 201106001
- Part serial: MDG0126
- Condition: Leaking
- Location: Lt Mlg
- Part time: 145 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR SHOCK ABSORBER LEAKING INTERNALLY.  FOUND GLAND NUT SAFETY WIRE BROKEN.  R & R LT LANDING GEAR SHOCK ABSORBER IAW AMM 32-10-14, PAGE 401-406.  SERVICED SHOCK ABSORBER IAW AMM 32-10-14, PAGE 301-304.
